# SDR UALA2010020100399

- Difficulty date: January 31, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,952 hours, 13,312 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORT THAT 2L WAS DIFFICULT TO ARM BUT SHOWS CORRECTLY ARMED.  FOUND RIG TO RETRACTABLE DOOR OUT OF ADJUSTMENT AND BINDING. ADJUSTED CONTROL ROD.
